# SDR ASAA2018030923809

- Difficulty date: March 9, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 36,246 hours, 10,896 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Circuit Breaker
- Condition: Open
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FORWARD LEFT WINDSCREEN OVERHEAT LIGHT ILLUMINATED.  ACFT GROUNDED.   IAW FIM 30-41 / 801. PERFORMED A BITE CHECK OF WINDOW HEAT CONTROL SYSTEM.  LOGGED BUSS POWER FAULT,  FOUND THE CIRCUIT BREAKER AT P6-12 OPEN IAW AMM 20-60-01.  INSPECTED THE CIRCUIT BREAKER,  NO DEFECTS NOTED. RESET THE BREAKER AND SYSTEM OPS NORMAL.
